Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

Dorin Andrica, Catalin Barbu. A Geometric Proof of Blundon' s Inequalities. Mathematical Inequalities & Applications , Volume 15, Number 2 , pp. 361-370, 2012.

Abstract: A geometric approach of Blundon's inequality is presented. Theorem 2.1 gives the formula for cosION in terms of the symmetric invariants s , R, r of a triangle, implying Blundon's
inequality (Theorem 2.2). A dual formula for cosIaONa is given in Theorem 3.1 and this implies the dual Blundon's inequality (Theorem 3.2). As applications, some inequalities
involving the exradii of the triangle are presented in the last section.

Keywords: inequalities

URL: http://mia.ele-math.com/15-30/A-geometric-proof-of-Blundon-s-inequalities

Posted by Ionel Catalin Barbu

Back

   
© Ad Astra 2001-2013